MathSciNet Relay Station
MathSciNet bibliographic data
MR186928 35.75
Heins, Albert E. Axially-symmetric boundary-value problems. Bull. Amer. Math. Soc. 71 (1965), 787-808; errata, ibid. 72 1966 342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement